# SDR SWAA2023030697212

- Difficulty date: January 31, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 62,518 hours, 31,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 727A; BS 727C+6; BS 727D+10; BS 727D+14; BS 727D+18; BS 727E+6; BS 727E+10; BS 727E+14.<[01] VERIFIED APPLICABILITY SRM 53-60-53-0I-2 IDENTIFICATION 2 AND SRM 53-00-53-1A-2 ALLOWABLE DAMAGE;[14] VERIFIED CORRECTIVE ACTIONS STEP 13; DRY TIME: 03:00 UTC 10FEB2023. OK TO INSTALL GIVEN.;[15] INSTALLED NEW SIDEWALL SUPPORT AT RBL 21 BS 727-BS 767 I.A.W SRM 51-40-02-0G-0 AND DWG 146A7500.;[16] VERIFIED CORRECTIVE ACTION #15.;[17] VERIFIED MEASUREMENTS.
